# SDR AALA20120127TUL11

- Difficulty date: January 27, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N467AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49597
- Aircraft time: 67,774 hours, 35,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBFLOOR UNDER G-1 GALLEY DRAIN PAN.  INSTALLED SUBFLOOR DOUBLER UNDER G-1 GALLEY DRAIN PAN STATIONS 148 TO 160 RIGHT PER AARD 53-20-00-16.
